Some fractional integral inequalities of type Hermite–Hadamard through convexity

In the present article, the authors have established some Hermite–Hadamard type integral inequalities via Riemann–Liouville fractional integrals that generalize Hermite–Hadamard type inequalities and a few other results (Dragomir and Agarwal in Appl. Math. Lett. 11(5):91–95,1998; Dragomir, Chob and...

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلفون الرئيسيون: Farooq Ahmad, Muhammad Iqbal, Qaisar, Shahid, Nasir, Jamshed, Butt, Saad Ihsan, Asma, Asma, Hussain, Sajjad
مؤلفون آخرون: School of Mechanical and Aerospace Engineering
التنسيق: مقال
اللغة:English
منشور في: 2019
الموضوعات:
الوصول للمادة أونلاين:https://hdl.handle.net/10356/105462
http://hdl.handle.net/10220/48714
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!